# SDR PCAA0206066

- Difficulty date: June 15, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N842EX
- Make and model: Dhav DHC8102
- Aircraft serial: 341
- Aircraft time: 23,324 hours, 25,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 1013075
- Part serial: NA
- Condition: Inoperative
- Location: Forward
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT FORWARD RED EMERGENCY AISLE TRACK LIGHT FOUND INOPERATIVE. SOCKET PN 10-1307-5 REPLACED AND RELAMPED. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
